Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: high-dose Effexor

Posted by Cam W. on December 10, 2001, at 19:42:09

In reply to Re: high-dose Effexor Cam W., posted by Elizabeth on December 10, 2001, at 19:16:18

> Can you characterize the mood lability you got from Zoloft(TM) and Effexor(TM) more precisely?

Elizabeth - I get more weepy, and am more sensitive to criticism (as well as holiday-time long distance telephone commercials). I think that I am also more quick to anger at these times, but I personally notice the weepiness more (others probably notice the anger more than I do). - Cam



Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Cam W. thread:86308
URL: http://www.dr-bob.org/babble/20011202/msgs/86518.html